MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TUBING SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TUBING SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10031
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cori assisted tka surgery, the irrigation didn't work during femoral milling.The pump was pumping and the irrigation tubing was able to prime outside of the pump, but once it was placed the tubing back within the pump no water came out.No one was standing on the tubing, no defects present.The procedure was completed, without delay, using a bulb irrigation.It is unknown if it was a tubing (b)(4) or a console (b)(4) issue.No patient injuries and no other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the cori tubing set pn rob10031, use in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior event.Although the reported problem was not confirm, factors that may have contributed to the reported symptom may have been associated with mishandling.Refer to the cori user manual to the preparing the irrigation tubing section that provides guidelines for setting up the irrigation tube.Insert the irrigation tubing in the pump on the front of the console, in the specified direction of flow, as depicted by the arrow (>) on the console.Squeeze the bag to allow fluid to fill the tubing past the pump, and then close the pump head over the tubing.Close the locking lever to secure the tubing in the pump.This failure is an identified failure mode within the risk assessment.Per complaint details, no patient injury or impact was reported and there was no intervention necessary due to the reported event.Smith & nephew has not received adequate materials to fully evaluate the complaint, but if additional relevant materials are later received the complaint can be reopened.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE TUBING SET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11805809
Report Number3010266064-2021-00351
Device Sequence Number11537881
Product Code OLO
UDI-Device Identifier00885556757468
UDI-Public00885556757468
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberROB10031
Device Catalogue NumberROB10031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date09/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;